# SDR AALA20091217TUL05

- Difficulty date: December 17, 2009
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N494AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49732
- Aircraft time: 61,481 hours, 32,205 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

RIGHT HYDRAULIC QUANTITY WENT TO ZERO UPON RAISING GEAR HANDLE.  RETURNED TO ICT AND LANDED WITHOUT INCIDENT.  FOUND RUDDER HYDRAULIC SHUT OFF VALVE LEAKING.  REPLACED RUDDER HYDRAULIC SHUT OFF VALVE AND RIGHT ENGINE HYDRAULIC DRIVEN PUMP AND CASE DRAIN FILTERS.
